# SDR FDEA200903191208

- Difficulty date: March 19, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 44,932 hours, 16,897 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53986219
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AREA 100 - FUSELAGE - PREVIOUS REPAIR AT STRINGER FOUND LOCATED BTW FR21 AND FR 22 AT STGR 50 RT.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF IT WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN SRM REPAIR.  NEW REPAIR WAS   ACCOMPLISHED AS PER SRM 53-10-14 FIG 201.
